Alert archive / Ohio / Tornado Warnings in 2010

Tornado Warning 12, NWS Wilmington, OH

June 6, 2010Fairfield County, Hocking County, Pickaway County, Ohio

NWS Wilmington, OH issued this tornado warning at Jun 6, 2010, 8:42 AM EDT for Fairfield County, Hocking County, Pickaway County, Ohio. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 6, 2010, 8:42 AM EDT (12:42 UTC)
Expired
Jun 6, 2010, 9:15 AM EDT
In force
33 min
Issued by
NWS Wilmington, OH
Area
Storm-based polygon

Counties Fairfield County, OH, Hocking County, OH, Pickaway County, OH

The radar

The Cincinnati radar (KILN), 119 km from the middle of the area, began a volume at 12:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 6, 2:03 AM EDTTornado WatchSPC7 hr
Jun 6, 7:51 AM EDTTornado WatchSPC7 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 12:00Z, 0.7 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 12:00Z on 2010-06-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1798 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 12:00Z on 2010-06-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 186 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1798 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
603 m above ground
0-6 km bulk shear
50 kt
0-1 km storm-relative helicity
186 m²/s²
0-3 km storm-relative helicity
214 m²/s²
Significant tornado parameter
2.2
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

895 
WFUS51 KILN 061242
TORILN
OHC045-073-129-061315-
/O.NEW.KILN.TO.W.0012.100606T1242Z-100606T1315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WILMINGTON OH
842 AM EDT SUN JUN 6 2010

THE NATIONAL WEATHER SERVICE IN WILMINGTON HAS ISSUED A

* TORNADO WARNING FOR...
  SOUTHWESTERN FAIRFIELD COUNTY IN CENTRAL OHIO...
  HOCKING COUNTY IN CENTRAL OHIO...
  SOUTHEASTERN PICKAWAY COUNTY IN CENTRAL OHIO...

* UNTIL 915 AM EDT.

* AT 841 AM EDT...RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF
  PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED NEAR
  TARLTON...MOVING EAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SUGAR GROVE...
  ROCKBRIDGE...
  LOGAN...
  CARBON HILL...

IN ADDITION...ADELPHI...LAURELVILLE...CLEARPORT...ENTERPRISE...LAKE
LOGAN STATE PARK...UNION FURNACE...HAYDENVILLE AND OREVILLE ARE NEAR
THE PATH OF THIS DANGEROUS THUNDERSTORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 300 PM EDT SUNDAY AFTERNOON
FOR NORTHEASTERN KENTUCKY AND SOUTHWESTERN OHIO.

&&

LAT...LON 3948 8216 3946 8217 3946 8227 3940 8229
      3944 8274 3946 8274 3946 8288 3947 8290
      3963 8288 3962 8237 3960 8237 3960 8227
      3956 8225 3956 8216
TIME...MOT...LOC 1242Z 274DEG 43KT 3954 8277

$$

HAWBLITZEL
3 follow-up statements
960 
WWUS51 KILN 061252
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
852 AM EDT SUN JUN 6 2010

OHC045-129-061302-
/O.CAN.KILN.TO.W.0012.000000T0000Z-100606T1315Z/
FAIRFIELD OH-PICKAWAY OH-
852 AM EDT SUN JUN 6 2010

...THE TORNADO WARNING FOR SOUTHEASTERN PICKAWAY AND SOUTHWESTERN
FAIRFIELD COUNTIES HAS BEEN CANCELLED...

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

LAT...LON 3948 8216 3946 8217 3946 8227 3940 8229
      3947 8272 3956 8271 3956 8262 3957 8261
      3959 8226 3956 8225 3956 8216
TIME...MOT...LOC 1252Z 281DEG 38KT 3951 8265

$$

OHC073-061315-
/O.CON.KILN.TO.W.0012.000000T0000Z-100606T1315Z/
HOCKING OH-
852 AM EDT SUN JUN 6 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR CENTRAL
HOCKING COUNTY...

AT 849 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 12
MILES WEST OF ENTERPRISE...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
LOGAN AND CARBON HILL.

IN ADDITION...ENTERPRISE...LAKE LOGAN STATE PARK...UNION FURNACE...
OREVILLE...HAYDENVILLE AND MURRAY CITY ARE NEAR THE PATH OF THIS
STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3948 8216 3946 8217 3946 8227 3940 8229
      3947 8272 3956 8271 3956 8262 3957 8261
      3959 8226 3956 8225 3956 8216
TIME...MOT...LOC 1252Z 281DEG 38KT 3951 8265

$$

HAWBLITZEL
378 
WWUS51 KILN 061301
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
901 AM EDT SUN JUN 6 2010

OHC073-061315-
/O.CON.KILN.TO.W.0012.000000T0000Z-100606T1315Z/
HOCKING OH-
901 AM EDT SUN JUN 6 2010

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 915 AM EDT FOR CENTRAL
HOCKING COUNTY...

AT 858 AM EDT...RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING A TORNADO. THIS DANGEROUS STORM WAS LOCATED 6
MILES WEST OF LAKE LOGAN STATE PARK...MOVING EAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...
LOGAN.

IN ADDITION...LAKE LOGAN STATE PARK...UNION FURNACE AND HAYDENVILLE
ARE NEAR THE PATH OF THIS STORM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER. PROTECT YOURSELF
FROM FLYING DEBRIS.

PLEASE REPORT TORNADOES...FUNNEL CLOUDS...STRONG WINDS OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772...WHEN
YOU CAN DO SO SAFELY.

&&

LAT...LON 3946 8227 3940 8229 3946 8263 3956 8260
      3956 8225
TIME...MOT...LOC 1302Z 278DEG 38KT 3950 8251

$$
214 
WWUS51 KILN 061308
SVSILN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
908 AM EDT SUN JUN 6 2010

OHC073-061318-
/O.EXP.KILN.TO.W.0012.000000T0000Z-100606T1315Z/
HOCKING OH-
908 AM EDT SUN JUN 6 2010

...THE TORNADO WARNING FOR CENTRAL HOCKING COUNTY WILL EXPIRE AT 915
AM EDT...

THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
TORNADO WARNING WILL BE ALLOWED TO EXPIRE.

PLEASE REPORT PREVIOUS TORNADOES...WIND DAMAGE OR HAIL TO THE
NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772.

A TORNADO WATCH REMAINS IN EFFECT.

LAT...LON 3946 8227 3940 8229 3946 8263 3956 8260
      3956 8225
TIME...MOT...LOC 1308Z 278DEG 38KT 3949 8243

$$

HAWBLITZEL

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this tornado warning went out at Jun 6, 7:39 AM EDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jun 6, 7:39 AM EDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WILMINGTON OH
739 AM EDT SUN JUN 6 2010

.SYNOPSIS...
A STRONG COLD FRONT WILL SWEEP THROUGH THE OHIO VALLEY THIS
MORNING. THUNDERSTORMS WILL ACCOMPANY THIS FRONT...WITH THE
POTENTIAL FOR SOME STORMS BECOMING SEVERE ALONG WITH SOME
LOCALIZED FLOODING. HIGH PRESSURE WILL BUILD IN TONIGHT AND
MONDAY PROVIDING DRIER AND LESS HUMID WEATHER.

&&

.NEAR TERM /THROUGH TONIGHT/...
IN FAST ZONAL FLOW PATTERN SHORTWAVE OVER THE UPPER MS VLY TO RACE
ACRS THE SRN GREAT LAKES THIS MORNING. THE UPPER LEVEL AMPLIFIES
WITH A TROF DEVELOPING ACRS THE EASTERN GREAT LAKES AND EASTERN
CANADA. SIGNIFICANT DEEPENING SFC WAVE TO TRACK EAST ACRS THE SRN
GREAT LAKES WITH ASSOCIATED STG COLD FRONT DROPPING TO NEAR THE
I-71 CORRIDOR BY 12Z. VERY STG 925MB JET AROUND 50KTS WL PROVIDE
GOOD FORCING ALONG WITH CAPES BETWEEN 1000-1500 J/KG. THIS FORCING
AND INSTBY ALONG WITH FAVORABLE BULK SHEAR AND LOW LEVEL SHEAR WL
PROVIDE THE THREAT FOR SEVERE THUNDERSTORMS EARLY TODAY. DAMAGING
WINDS WL BE THE MAIN THREAT BUT GIVEN THE LOW LEVEL SHEAR A FEW
TORNADOES WL ALSO BE POSSIBLE MAINLY ACRS NRN HALF OF ILN/S FA.
HAVE BUMPED UP POPS TO CATEGORICAL TO ACCOUNT FOR THIS CONVECTIVE
ACTIVITY.

WITH THE PASSAGE OF THE COLD FRONT TO THE SOUTHEAST...DEEP MSTR AND
INSTBY EXISTS THE REGION THIS MORNING AND THEREFORE WL END MENTION
OF SHOWERS AND THUNDERSTORMS. A FEW POST FRONTAL SHOWERS ARE NOT OUT
OF THE QUESTION ACRS THE NE THIS AFTN BUT DUE TO LACK OF GOOD FORCING
OR DEEP MSTR HAVE MAINTAINED A DRY FCST. HAVE NOT DEVIATED MUCH FROM
MAV GUID TEMPS TODAY.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY/...
IN NORTHWESTERLY FLOW ALOFT...SECONDARY TROF AXIS TO ROTATE THRU
THE GREAT LAKES WHICH WL LKLY KEEP SOME CLOUDS AROUND TONIGHT.
HAVE TRENDED TONIGHTS LOWS AT OR A LTL ABOVE MAV GUID.

SURFACE HIGH PRESSURE TO BUILD SOUTHEAST BECOMING CENTERED OVER
THE REGION MONDAY. THIS HIGH WILL PROVIDE DRY CONDITIONS AND
CONSIDERABLY COOLER TEMPS. HAVE OPTED FOR A BLEND OF MAV/MET NUMBERS
FOR HIGHS MONDAY.

MID/UPR LEVEL RIDGING TO KEEP THE REGION DRY MONDAY NIGHT INTO EARLY
TUESDAY. GFS SOLN IS THE FASTEST WITH THE WARM FRONTAL PRECIPITATION
RETURNING WHILE THE NAM/ECMWF OFFER A SLOWER SOLN. WL FOLLOW A SOLN
CLOSER TO SREF MEAN WITH CHANCE POPS FOR THUNDERSTORMS OVERSPREADING
FROM THE SW ON TUESDAY. HAVE GONE WITH A BLEND OF MAV/MET FOR LOWS
MON NIGHT AND OPTED FOR WARMER THAN MAV GUIDANCE ON TUESDAY FOR HIGHS.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
AN ACTIVE PATTERN WILL RETURN FOR TUESDAY NIGHT THROUGH WEDNESDAY
NIGHT AS SEVERAL SHORT WAVES MOVE THROUGH WEST NORTHWEST FLOW
ACROSS THE REGION. MAIN UNCERTAINTY IS PRECIPITATION PLACEMENT AS
MODELS CAN HAVE HIGH VARIABILITY WITH THE LOCATION OF CONVECTION.
AN UPPER RIDGE WILL SLOWLY BUILD NORTHEAST INTO THE OHIO VALLEY
FOR THE END OF THE WEEK. HOWEVER IT APPEARS THAT WEAK DISTURBANCES
MOVING OVER THE TOP OF THIS RIDGE COULD TRIGGER SOME DIURNAL
CONVECTION.

READINGS CLOSER TO NORMAL EXPECTED AROUND MIDWEEK. TEMPERATURES
WILL WARM WELL ABOVE NORMAL BY THE WEEKEND.

&&

.AVIATION /12Z SUNDAY THROUGH THURSDAY/...
TO START THE TAF PERIOD...THERE WILL BE A PERIOD OF THUNDERSTORMS
ACCOMPANIED BY MVFR CONDITIONS AND STRONG WIND GUSTS. ONCE THE
STORMS EXIT BY AROUND 15Z...DRIER WEATHER WILL MOVE IN BEHIND A
COLD FRONT. NORTHWEST WINDS WILL LIKELY PREVENT FOG FORMATION LATE
IN THE FORECAST. SKIES WILL BECOME MOSTLY CLEAR BY 22Z...THOUGH
CLOUDS MAY PERSIST LONGER AT CMH AND LCK. WINDS WILL BE OUT OF THE
NORTH AT CVG AFTER 13Z MONDAY.

.OUTLOOK...THUNDERSTORMS POSSIBLE TUESDAY AFTERNOON INTO
WEDNESDAY.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...FLASH FLOOD WATCH UNTIL 8 AM EDT THIS MORNING FOR OHZ026-034-
     035-042>046-051>056-065.
KY...NONE.
IN...NONE.

&&

SYNOPSIS...AR
NEAR TERM...AR
SHORT TERM...AR
LONG TERM...
AVIATION...CONIGLIO
Hazardous weather outlook, Jun 6, 8:01 AM EDT, 41 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WILMINGTON OH
801 AM EDT SUN JUN 6 2010

KYZ091>093-096>100-OHZ054>056-062>065-071>074-077>082-088-071215-
BOONE-KENTON-CAMPBELL-PENDLETON-BRACKEN-ROBERTSON-MASON-LEWIS-
MADISON-FRANKLIN OH-LICKING-GREENE-FAYETTE OH-PICKAWAY-FAIRFIELD-
WARREN-CLINTON-ROSS-HOCKING-HAMILTON-CLERMONT-BROWN-HIGHLAND-ADAMS-
PIKE-SCIOTO-
801 AM EDT SUN JUN 6 2010

...TORNADO WATCH 271 IN EFFECT UNTIL 3 PM EDT THIS AFTERNOON...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST KENTUCKY...NORTHERN
KENTUCKY...CENTRAL OHIO...MIAMI VALLEY OF OHIO...SOUTH CENTRAL OHIO
AND SOUTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   TORNADO WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

INZ050-058-059-066-073>075-080-KYZ089-090-094-095-OHZ026-034-035-
042>046-051>053-060-061-070-071215-
WAYNE-FAYETTE IN-UNION IN-FRANKLIN IN-RIPLEY-DEARBORN-OHIO-
SWITZERLAND-CARROLL-GALLATIN-OWEN-GRANT-HARDIN-MERCER-AUGLAIZE-DARKE-
SHELBY-LOGAN-UNION OH-DELAWARE-MIAMI-CHAMPAIGN-CLARK-PREBLE-
MONTGOMERY-BUTLER-
801 AM EDT SUN JUN 6 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL
INDIANA...SOUTHEAST INDIANA...NORTHERN KENTUCKY...CENTRAL
OHIO...MIAMI VALLEY OF OHIO...SOUTHWEST OHIO AND WEST CENTRAL OHIO.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, Jun 6, 6:27 AM EDT, 2 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
627 AM EDT SUN JUN 6 2010

OHZ056-061130-
LICKING OH-
627 AM EDT SUN JUN 6 2010

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LICKING COUNTY
THROUGH 730 AM EDT...

AT 626 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR US ROUTE
62 AT STATE ROUTE 661...MOVING EAST AT 45 MPH.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

IN ADDITION...HEAVY RAIN CAN BE EXPECTED WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...UTICA.

ALSO...ST. LOUISVILLE AND FALLSBURG ARE NEAR THE PATH OF THIS STRONG
THUNDERSTORM.

WATER WILL POND ON ROADS AND MAY QUICKLY FILL ROADSIDE DITCHES AND
SMALL STREAMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 4007 8219 4011 8262 4027 8260 4027 8247
      4025 8247 4024 8224 4023 8218 4023 8217
Special weather statement, Jun 6, 7:32 AM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
732 AM EDT SUN JUN 6 2010

OHZ056-065-061215-
FAIRFIELD OH-LICKING OH-
732 AM EDT SUN JUN 6 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHERN LICKING AND
NORTHERN FAIRFIELD COUNTIES THROUGH 815 AM EDT...

AT 728 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM NEWARK TO ETNA...MOVING EAST AT 45 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...HEBRON...BUCKEYE
LAKE...HARBOR HILLS AND FAIRFIELD BEACH.

ALSO...KIRKERSVILLE...GRATIOT AND BROWNSVILLE ARE NEAR THE PATH OF
THESE LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3994 8219 3994 8222 3991 8222 3991 8223
      3991 8237 3992 8245 3987 8246 3997 8276
      3998 8276 4010 8230 4007 8218
Special weather statement, Jun 6, 8:06 AM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
806 AM EDT SUN JUN 6 2010

OHZ071-077>079-061245-
CLERMONT OH-HAMILTON OH-BROWN OH-WARREN OH-
806 AM EDT SUN JUN 6 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN WARREN...
NORTHERN BROWN...EASTERN HAMILTON AND NORTHERN CLERMONT COUNTIES
THROUGH 845 AM EDT...

AT 802 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM DALLASBURG TO MIAMIVILLE TO BLUE ASH...MOVING EAST AT
40 MPH.

WIND GUSTS TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THESE
STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...TERRACE PARK...
MILFORD...ST. MARTIN AND FAYETTEVILLE.

ALSO...MULBERRY...EDENTON...WOODVILLE...PERINTOWN...MOUNT REPOSE...
DAY HEIGHTS...OWENSVILLE AND NEWTONSVILLE ARE NEAR THE PATH OF THESE
LINE OF STRONG THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3919 8450 3924 8434 3929 8414 3926 8400
      3925 8400 3924 8386 3923 8386 3913 8387
      3907 8408

HAWBLITZEL
Special weather statement, Jun 6, 8:08 AM EDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
808 AM EDT SUN JUN 6 2010

OHZ065-061300-
FAIRFIELD OH-
808 AM EDT SUN JUN 6 2010

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT FAIRFIELD COUNTY
THROUGH 900 AM EDT...

AT 806 AM EDT...RADAR INDICATED STRONG THUNDERSTORMS ALONG A LINE
EXTENDING FROM 6 MILES NORTHEAST OF PLEASANTVILLE TO BALTIMORE TO
CARROLL...MOVING SOUTHEAST AT 35 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...PLEASANTVILLE...
LANCASTER AND BREMEN.

ALSO...FAIRFIELD COUNTY AIRPORT...WEST RUSHVILLE...RUSHVILLE...NORTH
BERNE AND HIDEAWAY HILLS ARE NEAR THE PATH OF THESE LINE OF STRONG
THUNDERSTORMS.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THESE STORMS BECOME
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3965 8237 3965 8249 3964 8249 3982 8282
      3982 8280 3984 8280 3987 8267 3991 8246
      3984 8246 3982 8239 3975 8239 3974 8236

HAWBLITZEL
Local storm report, Jun 6, 8:18 AM EDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
818 AM EDT SUN JUN 06 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0533 AM     TSTM WND DMG     2 S MARYSVILLE          40.21N 83.37W
06/06/2010                   UNION              OH   LAW ENFORCEMENT

            LARGE TREE DOWN ON STATE ROUTE 38

0533 AM     TSTM WND DMG     2 S MARYSVILLE          40.21N 83.37W
06/06/2010                   UNION              OH   LAW ENFORCEMENT

            TREE DOWN ON A HOUSE

0533 AM     TSTM WND DMG     2 S MARYSVILLE          40.21N 83.37W
06/06/2010                   UNION              OH   LAW ENFORCEMENT

            HOUSE DAMAGED

0533 AM     TSTM WND DMG     2 S MARYSVILLE          40.21N 83.37W
06/06/2010                   UNION              OH   LAW ENFORCEMENT

            POWER POLES DOWN ON COLLINS RD.

0533 AM     TSTM WND DMG     2 S MARYSVILLE          40.21N 83.37W
06/06/2010                   UNION              OH   LAW ENFORCEMENT

            BARN ROOFS DAMAGED ON WEAVER RD.

&&

BC
Special weather statement, Jun 6, 8:31 AM EDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON OH
831 AM EDT SUN JUN 6 2010

OHZ064-065-074-061315-
FAIRFIELD OH-HOCKING OH-PICKAWAY OH-
831 AM EDT SUN JUN 6 2010

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN PICKAWAY...HOCKING
AND SOUTHWESTERN FAIRFIELD COUNTIES THROUGH 915 AM EDT...

AT 830 AM EDT...RADAR INDICATED A STRONG THUNDERSTORM NEAR LOGAN ELM
VILLAGE...MOVING EAST AT 40 MPH.

WIND GUSTS TO 50 MPH ARE POSSIBLE WITH THIS STORM.

SOME LOCATIONS THAT MAY BE AFFECTED INCLUDE...SUGAR GROVE...
ROCKBRIDGE...LOGAN AND CARBON HILL.

ALSO...AW MARION STATE PARK...STOUTSVILLE...WHISLER...TARLTON...
ADELPHI...LAURELVILLE...CLEARPORT AND ENTERPRISE ARE NEAR THE PATH OF
THIS STRONG THUNDERSTORM.

RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT. IF THIS STORM BECOMES
STRONGER...THEN A WARNING MAY BE NEEDED.

LAT...LON 3946 8224 3946 8227 3938 8228 3937 8231
      3951 8302 3964 8300 3961 8237 3960 8237
      3960 8227 3958 8225 3956 8225 3956 8222

HAWBLITZEL

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 3:05 AM EDTSpecial Weather StatementILNAuglaize, Darke, Mercer, Shelby55 min
Jun 6, 3:38 AM EDTSevere Thunderstorm WarningILNAuglaize, Mercer, Shelby37 min
Jun 6, 4:24 AM EDTSpecial Weather StatementILNShelby66 min
Jun 6, 5:20 AM EDTSpecial Weather StatementILNDelaware, Union55 min
Jun 6, 5:33 AM EDTSevere Thunderstorm WarningILNDelaware, Franklin, Union29 min
Jun 6, 6:27 AM EDTSpecial Weather StatementILNLicking63 min
Jun 6, 7:32 AM EDTSpecial Weather StatementILNLicking43 min
Jun 6, 8:06 AM EDTSpecial Weather StatementILNClermont39 min
Jun 6, 8:08 AM EDTSpecial Weather StatementILNFairfield52 min
Jun 6, 8:31 AM EDTSpecial Weather StatementILNHocking44 min
Jun 6, 8:39 AM EDTSevere Thunderstorm WarningILNFairfield, Hocking, Pickaway36 min
Jun 6, 9:00 AM EDTSpecial Weather StatementILNAdams, Brown, Highland45 min

Nearby

Tornado Warnings in Ohio, 2010Every tornado warning in 2010Tornadoes in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.